Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONTINUITY")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 103870

  • Page / 4155

Export

Selection :

  • and

ON CONTINUITY EQUATIONS AND CESARO TYPE FORMULAE IN CASE OF COSSERAT TYPE SOLIDS.TEODORESCU PP.1977; MECH. RES. COMMUNIC.; G.B.; DA. 1977; VOL. 4; NO 1; PP. 63-68; BIBL. 3 REF.Article

BEST POSSIBILITY OF AN INTEGRAL TEST FOR SAMPLE CONTINUITY OF LP-PROCESSES (P >OU= 2)KONO N.1978; PROC. JAP. ACAD., A; JPN; DA. 1978; VOL. 54; NO 7; PP. 197-201; BIBL. 4 REF.Article

APPLICATION OF THE CONTINUITY HYPOTHESIS IN THE ANALYSIS OF MULTISTOREY STRUCTURES.BLJUGER F.1976; INSTIT. CIV. ENGRS, PROC.; G.B.; DA. 1976-12; VOL. 61; PART. 2; PP. 791-800; BIBL. 9 REF.Article

AN ANALYSIS OF CONTINUITY-DISCONTINUITY IN NATURAL FAMILY PLANNING: AN AUSTRALIAN FACTOR ANALYSISJOHNSTON JA.1981; INT. J. FERTIL.; ISSN 0020-725X; USA; DA. 1981; VOL. 26; NO 3; PP. 231-238; BIBL. 5 REF.Article

INTEGRATION DES EQUATIONS DE CONTINUITE DES DEFORMATIONS DANS UN SYSTEME DE COORDONNEES ARBITRAIREMAKOVENKO S YA.1980; PRIKL. MEKH.; UKR; DA. 1980; VOL. 16; NO 6; PP. 122-124; BIBL. 3 REF.Article

HYDRAULICS1981; DEVELOP. WAT. SCI.; NLD; DA. 1981; VOL. 15; PP. 15-26; BIBL. 5 REF.Article

SUR LA CONTINUITE ABSOLUE DES DISTRIBUTIONS DES FONCTIONNELLES DE PROCESSUS ALEATOIRESLIFSHITS MA.1982; TEORIJA VEROJATNOSTEJ I EE PRIMENENIJA; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 3; PP. 559-566; ABS. ENG; BIBL. 8 REF.Article

ON THE CONTINUITY OF THE TRACE OF VECTOR FUNCTIONS WITH BOUNDED DEFORMATIONTEMAN R.1981; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1981; VOL. 11; NO 4; PP. 291-302; BIBL. 5 REF.Article

BILAN THERMODYNAMIQUE DE LA THERMOSPHERE A MOYENNE LATITUDE.ALCAYDE D; FONTANARI J; AMAYENC P et al.1977; ANN. GEOPHYS.; FR.; DA. 1977; VOL. 33; NO 3; PP. 289-303; ABS. ANGL.; BIBL. 1 P. 1/2Article

A NOTE ON THE CONTINUITY OF LOCAL TIMES.GEMAN D.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 57; NO 2; PP. 321-326; BIBL. 6 REF.Article

CONTINUITY THEOREMS IN STOCHASTIC CONTROL PROBLEMSYAMADA K.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 4; PP. 568-581; BIBL. 16 REF.Article

ON THE LOCAL CONTINUITY OF THE CHEBYSHER OPERATORHETTICH R; JONGEN HT.1981; J. APPROX. THOERY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 4; PP. 296-307; BIBL. 15 REF.Article

LA PROPRIETE DE CONTINUITE FORTE, PROPRIETE DE FELLER ET PROPRIETE DE MARKOV FORTE DES FONCTIONS TRANSITIONS DANS L'ESPACE METRIQUEHU DI HE.1977; ACTA MATH. SINICA; CHINE; DA. 1977; VOL. 20; NO 4; PP. 298-300; BIBL. 5 REF.Article

ON LOWER CLOSURE AND LOWER SEMICONTINUITY IN THE EXISTENCE THEORY FOR OPTIMAL CONTROLBALDER EJ.1981; LECT. NOTES CONTROL INF. SCI.; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 158-164; BIBL. 15 REF.Conference Paper

ON CONTINUITY OF THE BAYES RESPONSEGILLILAND DC; HELMERS MK.1978; I.E.E.E. TRANS. INFORM. THEORY; USA; DA. 1978; VOL. 24; NO 4; PP. 506-508; BIBL. 11 REF.Article

MARKOV PROCESSES UNDER CONTINUITY ASSUMPTIONS.HERKENRATH U.1977; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1977; VOL. 22; NO 10; PP. 1419-1431; BIBL. 18 REF.Article

ON THE NORM CONTINUITY OF PHI '-VALUED GAUSSIAN PROCESSESMITOMA P.1981; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1981-06; VOL. 82; PP. 209-220; BIBL. 8 REF.Article

REGULARITE ET CONTINUITE DES PROCESSUSBISMUT JM.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 44; NO 3; PP. 261-268; ABS. ENG; BIBL. 8 REF.Article

SOME UNIQUENESS AND CONTINUOUS DEPENDENCE THEOREMS FOR NONLINEAR ELASTODYNAMICS IN EXTERIOR DOMAINSKNOPS RJ; PAYNE LE.1983; APPLICABLE ANALYSIS; ISSN 0003-6811; GBR; DA. 1983; VOL. 15; NO 1-4; PP. 33-51; BIBL. 27 REF.Article

ON THE RATES OF CONVERGENCE OF THE FINITE ELEMENT METHODBABUSKA I; SZABO B.1982; INT. J. NUMER. METHODS ENG.; ISSN 0029-5981; GBR; DA. 1982; VOL. 18; NO 3; PP. 323-341; BIBL. 16 REF.Article

SUR LA DEPENDANCE CONTINUE DE LA STABILITE ASYMPTOTIQUE PAR RAPPORT AUX PARAMETRES DANS LE CAS CRITIQUE DE N PAIRES DE RACINES IMAGINAIRES PURESIGNAT'EV AO.1982; MATEMATICESKAJA FIZIKA (KIEV); ISSN 0542-9986; UKR; DA. 1982; NO 32; PP. 8-9; BIBL. 3 REF.Article

A REEXAMINATION OF THE PRESSURE AT THE TIP OF A FLUID-FILLED CRACKBUI HD; PARNES R.1982; INT. J. ENG. SCI.; ISSN 0020-7225; GBR; DA. 1982; VOL. 20; NO 11; PP. 1215-1220; BIBL. 6 REF.Article

CONTINUITY OF SOLUTIONS OF THE POROUS MEDIA EQUATIONGILDING BH; PELETIR LA.1981; ANN. SC. NORM. SUPER. PISA, CL. SCI.; ISSN 0391-173X; ITA; DA. 1981; VOL. 8; NO 4; PP. 659-675; BIBL. 9 REF.Article

SOLUTIONS OF THE CONTINUITY EQUATION1978; PROC. R. SOC. LONDON, A; GBR; DA. 1978; VOL. 364; NO 1716; PP. 107-119; BIBL. 12 REF.Article

MODELE SEMI-EMPIRIQUE DE L'IONOSPHERE DANS L'APPROXIMATION STATIONNAIRE ET NON STATIONNAIREPOLYAKOV VM; IVEL'SKAYA MK; SUKHODOL'SKAYA VE et al.1978; GEOMAGNET. I AERONOM.; S.S.S.R.; DA. 1978; VOL. 18; NO 3; PP. 531-533; BIBL. 6 REF.Article

  • Page / 4155